# SDR P2EA2001V0006

- Difficulty date: October 18, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK EXTERNAL FUSELAGE BS 374 STR 20R SKIN WITH DENT OUT LIMITS. SKIN SECTION REPAIRED FROM BS 367 TO 381.5 BTW STR 19R AND STR 21R IAW COOPESA EO COO-3-53-580-01 APPROVED BY DER.
